# SDR 2002FA0000127

- Difficulty date: January 9, 2002
- Submitted: January 18, 2002
- Operation: General aviation
- Aircraft: N332DM
- Make and model: Cessna 441
- Aircraft serial: 4410167
- Aircraft time: 7,401 hours
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 57222062
- Condition: Cracked
- Location: Rt Center Wing
- Part time: 7,401 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SHCEDULED INSPECTION, IT WAS NOTED THAT THE RIGHT WING CENTER SECTION CANTED RIB CAP P/N: 5722206-2 (RCWS 26.85) HAD A CRACK ALONG THE BEND RADIUS AFT OF THE CENTER WING MAIN SPAR (FS 177.45) AND EXTENDING APPROXIMATELY 1 INCH AFT OF THE SPAR. AFTER REMOVAL OF THE RIB CAP, CLOSE EXAMINATION OF THE PART REVEALED THAT THE CAP WAS MANUFACTURED WITH THE BEND RADIUS PARALLEL TO THE GRAIN OF THE METAL RESULTING IN A GRAIN SEPERATION TYPE CRACK. CESSNA CURRENTLY DOES NOT HAVE ANY SPECIFIC INSPECTIONS RELATING TO THIS MATTER, THEREFORE, THIS AREA SHOULD BE CLOSELY INSPECTED DURING ROUTINE INSPECTIONS.
